# SDR 2007UALA02984

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 48,672 hours, 17,084 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Split
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP INDICATORS ARE SPLIT.  SPLIT IN MOTION AND AT 1-5-15.  RT FLAP INDICATION NEEDLE LAG BEHIND ONE NEEDLE WIDTH.  REPLACED FLAP POSITION INDICATOR / TRANSMITTER.
